| Model Number |
CLK-4 |
| Medical Device Problem Code |
No Visual Prompts/Feedback (4021)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the light source lamp does not light up.The issue occurred during preparation for use.There were no reports of patient involvement or injury.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 11 years since the subject device was manufactured.The device was returned to olympus for inspection, and the reportable malfunction power does not turn on was confirmed.Based on the results of the investigation, a definitive root cause for the event lamp does not light could not be determined.However, it is likely that the event power does not turn on occurred due to faulty power switch.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The issue occurred during preparation for use for an unspecified diagnostic procedure, which was completed using a similar device, and without delay.